MathSciNet Relay Station
MathSciNet bibliographic data
MR1425135 46L50 (81P10)
Matvejchuk, Marjan Probability measures in $W\sp *J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1155–1164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement